I'm 19 and in my 3rd year on Implanon. For the first year and a half I had constant bleeding so my doctor eventually told me to take Cerazette too and since about May 2011 I haven't had any periods or symptoms of periods at all...until now. I don't really take Cerazette 'properly', I'll miss a day by accident about once a week and not worry because I'm only really taking it to stop the bleeding and I thought the implant should be a good back-up as I've been having unprotected sex pretty much ever since I got it.
In the last week or so I've been getting minor period pains and a tight feeling in my stomach and in the last three or four days I've been getting quite dark spotting, not really heavy but enough that I've had to buy some tampons. I heard that a symptom of pregnancy on the pill can be that you start bleeding...is it possible that this is why I'm getting it? I know it's unlikely, I think it's just because this is so different to what I've had for the last 9 months or so that I'm concerned. Has anyone had a similar experience?
Sorry for the essay! Thanks in advance for any help.